# SDR JJBA20171029009

- Difficulty date: October 29, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 32,825 hours, 20,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF SMOKE IN THE ACFT AT 21000 FT.  ODOR WENT AWAY AT 19000 FT.  NO ODOR NOTED FOR THE REMAINDER OF THE FLIGHT.  PERFORMED FIM 21-20-00-810-801-A.  COMPLIED WITH FIM 21-20-00-810-803-A.  OPS CHECKED GOOD NO OTHER DEFECTS NOTED.
